# SDR DALA1146480672

- Difficulty date: July 29, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1320 STR 26R.  FABRICATED REPAIR J SECTION IAW B 757 SRM 53-00-07 REPAIR 5 DETAIL II FIG 201 PG 201 STEP 4.  AT SAA/SAT DURING HMV ON N/R 189660 WORK ORDER 88243890001.
